Personal Information
Francisco Javier Garcia-Pacheco

University of Cadiz, Puerto Real, Cadiz, Spain

Francisco Javier Garcia-Pacheco
Educations
From 09/2004 to 08/2007, Doctorate , Kent State University, USA
Work Experiences
From 09/2007 to 08/2010, Visiting Assistant Professor , Texas A&M University
From 09/2010 to Present, Associate Professor , University of Cadiz
Speciality
Functional Analysis
Book
Four non-linear problems on normed spaces. Vol. I. (English) Berlin: VDM Verlag Dr. Müller (ISBN 978-3-639-10182-9).
Journal Articles
García-Pacheco, F. J.; Puglisi, D.; van Zyl, G. "Some more applications of the Hahn-Banach theorem" J. Convex Anal. 21, No. 1, 179-188 (2014).
Barbieri, G.; García-Pacheco, F. J.; Puglisi, D. "Lineability and spaceability on vector-measure spaces" Stud. Math. 219, No. 2, 155-161 (2013).
García-Pacheco, F. J. "Translations, norm-attaining functionals, and elements of minimum norm" Rev. Unión Mat. Argent. 54, No. 1, 69-82 (2013).
Garcia-Pacheco, F. J. "The universal renorming" Israel J. Math. (2014).
Honors and Awards
Outstanding Dissertation, 2007, Kent State University, USA
Sexenio CENAI, 2013
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186